Taiwanese Journal of Mathematics

ON A SYSTEM OF NONLINEAR WAVE EQUATIONS

Meng-Rong Li Meng-Rong Li and Long-Yi Tsai Long-Yi Tsai

Full-text: Open access

Abstract

We consider the existence and nonexistence of global solutions of the following initial-boundary value problem for a system of nonlinear wave equations in a domain Ω × [0, T): ½ utt − Δu +m21 u = −4λ(u + αv)3 − 2βuv2, vtt − Δv +m22 v = −4αλ(u + αv)3 − 2βu2v, where Ω is a bounded domain in R3 with a smooth boundary. Some sufficient conditions on the given parameters λ, α and β for the global existence and blow-up are imposed. The estimates for the lifespan of solutions is given.

Article information

Source
Taiwanese J. Math., Volume 7, Number 4 (2003), 557-573.

Dates
First available in Project Euclid: 18 July 2017

Permanent link to this document
https://projecteuclid.org/euclid.twjm/1500407577

Digital Object Identifier
doi:10.11650/twjm/1500407577

Mathematical Reviews number (MathSciNet)
MR2017911

Zentralblatt MATH identifier
1044.35032

Citation

Meng-Rong Li, Meng-Rong Li; Long-Yi Tsai, Long-Yi Tsai. ON A SYSTEM OF NONLINEAR WAVE EQUATIONS. Taiwanese J. Math. 7 (2003), no. 4, 557--573. doi:10.11650/twjm/1500407577. https://projecteuclid.org/euclid.twjm/1500407577


Export citation